# SDR 2001FA0000457

- Difficulty date: October 16, 2001
- Submitted: October 30, 2001
- Operation: General aviation
- Aircraft: N833C
- Make and model: Univar 1083
- Aircraft serial: 1083833
- Engine: Frnkln 6A4165*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Broken
- Location: Engine
- Part time: 378 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CRANKSHAFT BROKEN IN FLIGHT, LANDED WITHOUT INCIDENT.  CRANKSHAFT BROKEN ON THE FORWARD SIDE OF JOURNAL NR 1 CYLINDER.
